# SDR ASAA2023080444416

- Difficulty date: August 4, 2023
- Submitted: August 7, 2023
- Operation: Air carrier
- Aircraft: N453AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36354
- Aircraft time: 35,778 hours, 11,265 cycles
- System (JASC): 2210 · Autopilot System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SPEED TRIM FAIL ILLUMINATED UPON SHUTDOWN CHECK LIST. GROUNDED - YES. PERFORMED DFCS BITE IAW TASK 22-11 TASK 801 NO FAULT NOTED.
